# SDR CA980603003

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 5015
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: R, Y
- Precautionary procedure: E

## Discrepancy

(CAN) LOSS OF POWER ON NR 1 ENGINE FOLLOWED BY OIL LOSS.  ENGINE WAS SHUTDOWN.  INSPECTION FOUND THE STUDS AND THRU BOLT ON THE ENGINE CASING BROKEN.
